Call for Papers


The Journal accepts online submissions throughout the year. 


JRMS is now included in the Thompson Reuters SCIENCE CITATION INDEX EXPANDED  2014.

Most Recent

Volume 32, No. 2, June  2017

1.
Volume 32 Issue 2 June 2017- Complete Issue
R. Sujatha and E. Sampathkumar
-Table of Contents-
2.
Fourier coefficients for twists of Siegel paramodular forms
Jennifer Johnson-Leung and Brooks Roberts
-Abstract-
3.
On generalized graph ideals of complete bipartite graphs
Maurizio Imbesi, Monica La Barbiera and Paola Lea Staglianó
-Abstract-
4.
A note on rational cuspidal curves on Q-homology projective planes
R. V. Gurjar, DongSeon Hwang and Sagar Kolte
-
Abstract-
5.
Congruences modulo powers of 2 for l-regular overpartitions
Chandrashekar Adiga and D. Ranganatha
-Abstract-
6.
Counting terms Un of third order linear recurrences with Un = u2 + nv2
Alexandru Ciolan, Florian Luca and Pieter Moree
-Abstract-

7.Vanishing of Witten L-functions
Jeongwon Min
-Abstract-